# SDR GLBA20100805FA

- Difficulty date: August 3, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 27,594 hours, 36,182 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Location: Right
- Part time: 30,223 hours, 33,912 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED THAT UPON APPROACH, RT POWER LEVER STUCK WITH AN OVERTORQUE INDICATION, PERFORMED PRECAUTIONARY RT ENGINE SHUTDOWN. RT PROPELLER CONTINUED TO WINDMILL AFTER ENGINE SHUTDOWN. MX PERFORMED AN INSPECTION ON RT ENGINE POWER CONTROL LINKAGE, CABLE, CAMBOX, & FUEL CONTROL UNIT. INSPECTED LINKAGE AT CONTROL PEDESTAL, NO EVIDENCE OF BINDING OR STICK FOUND. NO VISUAL DEFECTS NOTED. RT POWER LEVER OPERATES SMOOTHLY. FOUND ALL HARDWARE TO BE CORRECTLY INSTALLED & SECURE. MX INSPECTED POWER LEVER CABLE FROM PEDESTAL THROUGH CABIN & WING LEADING EDGE OUT TO RT ENGINE, NO DEFECTS NOTED. REMOVED CVR & FDR FOR FURTHER INVESTIGATION. MX PERFORMED A WINDMILLING & OVERTORQUE INSPECTION, INSPECTED RGB CHIP DETECTOR & OIL STRAINER, & REPLACED MAIN OIL FILTER. ROTATED COMPRESSER ROTOR TO CHECK FOR INDICATIONS OF AGB OR BEARING DESTRESS, NO DEFECTS NOTED. DUE TO OVERTORQUE, REPLACED RT PROP,  & REPLACED RT POWER SECTION REF TASK CARD 1900-7200.00.
